Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.22/4276
Título: Optimal approximation of fractional derivatives through discrete-time fractions using genetic algorithms
Autor: Machado, J. A. Tenreiro
Galhano, Alexandra
Oliveira, Anabela
Tar, József K.
Palavras-chave: Fractional derivatives
Fractional calculus
Optimization
Genetic algorithms
Data: 2010
Editora: Elsevier
Relatório da Série N.º: Communications in Nonlinear Science and Numerical Simulation; Vol. 15, Issue 3
Resumo: This study addresses the optimization of rational fraction approximations for the discrete-time calculation of fractional derivatives. The article starts by analyzing the standard techniques based on Taylor series and Padé expansions. In a second phase the paper re-evaluates the problem in an optimization perspective by tacking advantage of the flexibility of the genetic algorithms.
Peer review: yes
URI: http://hdl.handle.net/10400.22/4276
ISSN: 1007-5704
Versão do Editor: http://www.sciencedirect.com/science/article/pii/S1007570409002263
Aparece nas colecções:ISEP - DEE - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ART_TenreiroMachado_2010_DEE.pdf558,67 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.